# SDR AU510001458

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Cracked
- Location: Ailerons
- Part time: 12,673 hours
- Component: Ailerons, Beech
- Component part number: 1051300001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT AILERONS PNO 105-130000-1 (LT) AND PN 105-130000-2 (RT) SPARS AND DOUBLER BRACKETS CRACKED AT PUSHROD SUPPORT BRACKETS. FLEET INSPECTION FOUND SIMILAR CRACKING ON FOUR OF SEVEN AIRCRAFT. (CASA# 510001458)
